You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1985/45/1
Models for doubly commuting contractions
Download
PDF
- Models for doubly commuting contractions
Article
Original scientific text
Title
Models for doubly commuting contractions
Authors
Marek Słociński
1
Affiliations
Cracow
Annales Polonici Mathematici
1985/45/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
23-42
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics